# SDR FDEA201312102954

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,958 hours, 12,806 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Actuator
- Part number: 26094724
- Part serial: B0462
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND NR 1 MLG BRAKE OVERHEATED & HYD LEAK FROM THE BRAKE ACTUATOR RESULTED IN SMALL BRAKE FIRE & WAS EXTINGUISHED.  PERFORMED THE LT SIDE LG AREA INSPECTION IAW AMM 32-40-00-06, NO ABNORMALITY FOUND.  PERFORMED THE BTMTP RT SIDE TEST IAW AMM 32-46-00-5, TESTED NORMAL.  R & R THE NR 1 BRAKE ASSEMBLY IAW AMM 32-43-20-4, BTMTP TESTED NORMAL.  BRAKE TEMP INDICATED NORMAL  R & R NR 1 MAIN TIRE ASSEMBLY IAW AMM 32-41-01-4, TIRE PRESS INDICATED NORMAL.  BTMTP TESTED NORMAL, ACFT OK FOR SERVICE.
